Additive inhomogeneous Diophantine inequalities

Volume 107 / 2003

D. Eric Freeman Acta Arithmetica 107 (2003), 209-244 MSC: Primary 11D75; Secondary 11D41, 11D72, 11P55. DOI: 10.4064/aa107-3-2

Authors

  • D. Eric FreemanDepartment of Mathematics
    University of Colorado
    395 UCB
    Boulder, CO 80309-0395, U.S.A.
    Current address:
    School of Mathematics
    Institute for Advanced Study
    1 Einstein Drive
    Princeton, NJ 08540, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image